# SDR HEEA0012611

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Element
- Part number: 402A124
- Condition: Dirty
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FILTER ELEMENT DIRTY.
